# SDR SWIA2020032649368

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT RBL 9.00 FROM FS559.00 TO FS559.00+80 APPROX. HAS CORROSION. (MARKED)    (C-CHECK) RO 3/25/2020   REMOVED CORROSION ON FLOOR SEAT RAIL FROM RBL 9.00 FROM FS559.00 TO FS559.00+80. FOUND TO BE OUT OF LIMITS. FABRICATED NEW SEAT TRACK REFERENCE BOMBARDIER REO. REMOVED AND REPLACED SEAT TRACK. REF CRJ 200 AMM TUC1234 CAL DUE 31-OCT-20 SEE CONTINUATION CARD FOR DETAILS
